A certain class of singular elliptic operators. I
Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 2066-2077
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_11_a15,
author = {I. A. Kipriyanov},
title = {A certain class of singular elliptic operators. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {2066--2077},
year = {1971},
volume = {7},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_11_a15/}
}
I. A. Kipriyanov. A certain class of singular elliptic operators. I. Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 2066-2077. http://geodesic.mathdoc.fr/item/DE_1971_7_11_a15/